# SDR UIEA2017051000768

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,037 hours, 9,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: 9324610675
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP EICAS MESSAGE DISPLAYED ON PUSHBACK.  REMOVED AND REPLACED GFI RELAY K10705 IAW SWPM 20-81-22.  OPS CHECKED GOOD.
